Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ideals of multiplier algebras of simple AF $ C\sp *$-algebras


Author: Hua Xin Lin
Journal: Proc. Amer. Math. Soc. 104 (1988), 239-244
MSC: Primary 46L05; Secondary 46M10
DOI: https://doi.org/10.1090/S0002-9939-1988-0958075-1
MathSciNet review: 958075
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the $ {C^ * }$-algebra $ M(A)/A$, where $ A$ is a nonunital separable simple AF $ {C^ * }$-algebra and $ M(A)$ is the multiplier algebra of $ A$, is simple if and only if $ A$ has a continuous scale or $ A$ is elementary. Some results concerning the ideal structure of $ M(A)/A$ are also obtained in the case that it is nontrivial.


References [Enhancements On Off] (What's this?)

  • [1] E. M. Alfsen, Compact convex sets and boundary integrals, Ergebnisse der Math., vol. 57, Springer-Verlag, Berlin and New York, 1971. MR 0445271 (56:3615)
  • [2] B. E. Blackadar, Traces on simple AF $ {C^*}$-algebras, J. Funct. Anal. 38 (1980), 156-168. MR 587906 (82a:46062)
  • [3] E. Effros, Dimensions and $ {C^*}$-algebras, CBMS Regional Conf. Ser. in Math., no. 46, Amer. Math. Soc., Providence, R.I., 1981, pp. 1-74. MR 623762 (84k:46042)
  • [4] G. A. Elliott, Derivations of matroid $ {C^*}$-algebras. II, Ann. of Math. (2) 100 (1974), 407-422. MR 0352999 (50:5485)
  • [5] H. Lin, Fundamental approximate identities and quasi-multipliers of simple AF $ {C^*}$-algebras, J. Funct. Anal. (to appear). MR 950082 (89i:46067)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 46M10

Retrieve articles in all journals with MSC: 46L05, 46M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0958075-1
Keywords: Simple AF $ {C^ * }$-algebra, ideal, multipliers
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society